Change search
ReferencesLink to record
Permanent link

Direct link
On weighted multidimensional embeddings for monotone functions
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Computing Centre, Russian Academy of Sciences, Far-Eastern Branch, Khabarovsk.
2001 (English)In: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 88, no 2, 303-319 p.Article in journal (Refereed) Published
Abstract [en]

We characterize the inequality (∫RN+ fqu)1/q ≤ C(∫RN+fpv)1/p, 0 < q, p < ∞, for monotone functions f ≥ 0 and nonnegative weights u and v. The case q < p is new and the case 0 < p ≤ q < ∞ is extended to a modular inequality with N-functions. A remarkable fact concerning the calculation of C is pointed out

Place, publisher, year, edition, pages
2001. Vol. 88, no 2, 303-319 p.
Research subject
URN: urn:nbn:se:ltu:diva-4063Local ID: 1ed58b50-aab7-11db-aeba-000ea68e967bOAI: diva2:976925
Validerad; 2001; 20061019 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(120 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 120 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Mathematica Scandinavica

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link